MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1433
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® excluder® thoracoabdominal branch endoprosthesis (tambe device): on (b)(6) 2024, the patient was implanted with gore® excluder® thoracoabdominal branch endoprosthesis (tambe device).Two gore® dryseal flex introducer sheath was used for the procedure.The patient was being treated for an aortic aneurysm involving the visceral vessel(s).It was reported that on (b)(6) 2024, the patient was readmitted to hospital for surgical site infection and infected hematoma in bilateral groin.Patient was treated at hospital with antibiotics.
 
Additional Manufacturer Narrative
The gore® dryseal flex introducer sheath instructions for use (ifu) states adverse events that may occur and / or require intervention include, but are not limited to: infection.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19522308
Report Number3007284313-2024-03303
Device Sequence Number8337847
Product Code DYB
UDI-Device Identifier00733132630004
UDI-Public00733132630004
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K1204428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Catalogue NumberDSF1433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale
Patient Weight96 KG